# SDR ASOA20121015150

- Difficulty date: October 11, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 246
- Aircraft time: 30,489 hours, 22,959 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FLOOR STRIPS NR 2 & 3 INOPERATIVE.  R & R NR 3 INVERTER. OPS CHECK GOOD ACFT RELEASED AND RETURNED TO SERVICE.
